MathSciNet Relay Station
MathSciNet bibliographic data
MR2448064 57M50
Groves, Daniel; Manning, Jason Fox Dehn filling in relatively hyperbolic groups. Israel J. Math. 168 (2008), 317–429.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement